RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 4  


The existence of a solution of boundary-value problems for a parabolic equation with discontinuous coefficients
L. I. Kamynin
721
On a problem of Denjoy
A. G. Vitushkin
745
On the simultaneous approximation of functions and their derivatives
E. A. Bredikhina
757
Null series with respect to a Haar system and sets of uniqueness
M. B. Petrovskaya
773
On Chebyshev and almost-Chebyshev subspaces
A. L. Garkavi
799
Normed ideals of intermediate type
B. S. Mityagin
819
Generalized differentiation operators applied to an arbitrary analytic function
Yu. F. Korobeinik
833
Decomposition into irreducible representations of a tensor product of two irreducible representations of the real Lorentz group (The case of two discrete series)
B. D. Romm
855
Metric properties of endomorphisms of compact commutative groups
V. A. Rokhlin
867
Indecomposable representations of finite groups over the ring of $p$-adic integers
S. D. Berman, P. M. Gudivok
875
Investigation of a transcendental case in the theory of stability of motion
V. A. Pliss
911
Series with respect to a Haar system with monotone coefficients
P. L. Ul'yanov
925
Correction to I. S. Kac's paper “Spectral multiplicity of a second-order differential operator and expansion in eigenfunctions”
I. S. Kats
951
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019